# SDR 01FDEA01102

- Difficulty date: December 24, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 22,311 hours, 5,009 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL FLAPS GOT DISAGREE ALERT.  CHECKED CFDS, NO FAULT FOUND PERFORMED TEST ON PSEU PER FIM 31-71-07-00.
